Volume 9, Issue 1
A Variational Iteration Method Involving Adomian Polynomials for a Strongly Nonlinear Boundary Value Problem

Shih-Hsiang Chang


East Asian J. Appl. Math., 9 (2019), pp. 153-164.

Preview Full PDF BiBTex 352 1001
  • Abstract

A variational iteration method involving Adomian polynomials to solve a strongly nonlinear boundary value problem is considered. After its convergence is established, the efficiency and accuracy of the proposed method are tested on problems with exponential nonlinearity.

  • History

Published online: 2019-01

  • Cited by